# SDR QXEA0100077

- Difficulty date: January 27, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 7,333 hours, 10,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SEA- AFTER PUSHBACK, FLIGHT ATTENDANT REPORTED BURNING SMELL IN FRONT OF CABIN, FIRST OFFICER WENT TO CABIN AND CONFIRMED. CONDITION OCCURRED AT IDLE POWER WITH BLEEDS ON.  GROUND RAN AIRCRAFT AT IDLE POWER WITH BLEEDS ON NR 1 & NR 2 ENGINE.  CYCLED BLEEDS AND HEAT CABIN AND FLIGHT COMPARTMENT.  COULD NOT DUPLICATE SMELL.  CONSULT WITH CAPTAIN NO BURN SMELL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
